... taste in my mouth. Coffee is wretched. How long does this last? Can it be permanent?
Certain antibiotics do leave an awful taste in your mouth and it can last, but, the pharmacy doesn't always warn you of this. I had this same thing happen with biaxin and called the pharmacy after 2 months of everything tasting like hot pepper. She told me to eat Yogurt several times a day and that it might take a couple of weeks, but that it should reverse it back to normal and it did. Eat yogurt 3 times a day if you can and it somehow resets the GI tract and will return your taste buds back to normal. It may take a week or 2.
- Tindamax Information for Consumers
- Tindamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tindamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2013 • 1 answer
Posted 18 Sep 2014 • 1 answer
Posted 22 Dec 2015 • 1 answer
Tindamax - Prescribed tinidazole 500 mg says take two tablets daily for five days do I take together
Posted 23 Jun 2016 • 0 answers
Cefixime - I stopped taking after 4 days because I felt worse. Last dose was 36 hours ago, I have a?
Posted 1 Mar 2017 • 0 answers